Open Journal of Discrete Mathematics

Volume 2, Issue 4 (October 2012)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.76  Citations  h5-index & Ranking

Fast Converging Series for Riemann Zeta Function

HTML  Download Download as PDF (Size: 113KB)  PP. 131-133  
DOI: 10.4236/ojdm.2012.24025    3,967 Downloads   6,758 Views   Citations


Riemann zeta function has a key role in number theory and in its applications. In this paper we present a new fast converging series for . Applications of the series include the computation of the and recursive computation of , and generally . We discuss on the production of irrational number sequences e.g. for encryption coding and zeta function maps for analysis and synthesis of log-time sampled signals.

Cite this paper

H. Olkkonen and J. Olkkonen, "Fast Converging Series for Riemann Zeta Function," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 131-133. doi: 10.4236/ojdm.2012.24025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.